ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Large deflections of simply supported beams

Iyengar, Sundara Raja KT and Rao, Lakshmana SK (2008) Large deflections of simply supported beams. In: Journal of the Indian Institute of Science, 88 (3). pp. 849-854.

[img] PDF
REPRINTS_92.pdf - Submitted Version
Restricted to Registered users only

Download (1MB) | Request a copy
Official URL: http://journal.library.iisc.ernet.in/


Large deflections of simply supported beams have been studied when the trans verse loading consists of a uniformity distributed load plus a century concentrate load under the two cases, (1) the reactions are vertical. (2) the reactions are normal to the bent beam together with frictional forces. The solutions are obtained by the use of power series expansions. This method is applicable to cases of symmetrical loading in beams.

Item Type: Journal Article
Publication: Journal of the Indian Institute of Science
Publisher: Indian Institute of Science
Additional Information: Copyright of this article belongs to Indian Institute of Science.
Department/Centre: Division of Mechanical Sciences > Civil Engineering
Date Deposited: 28 Aug 2009 14:54
Last Modified: 19 Sep 2010 05:36
URI: http://eprints.iisc.ac.in/id/eprint/21188

Actions (login required)

View Item View Item